# SDR AWXA200301513

- Difficulty date: December 5, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 64,424 hours, 51,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: Pax Door Hinge
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF OAK EN ROUTE FOR PHX A VERY LOUD SQUEALING SOUND WAS OBSERVED COMING FROM THE L-1 DOOR LOWER FORWARD HINGE SEAL, PRESSURIZATION WAS NORMAL, TURNED BACK TO OAK DUE TO LOUD NOISE.  MAINTENANCE FOUND THE LOWER HINGE COVER DAMAGED.  REMOVED AND REPLACED L-1 DOOR LOWER FORWARD HINGE COVER IAW BMM 25-21-331, PRESSURIZATION CHECK WAS GOOD, NO LEAKS NOTED.
